# SDR FDKA200605109

- Difficulty date: May 29, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 10,635 hours, 10,104 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Bonding Strap
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED THE BONDING STRAP BROKEN ON MAIN CABIN DOOR.  MAINTENANCE RECONNECTED BONDING STRAP ON MAIN CABIN DOOR.
